AMS eContent Search Results
Matches for: msc=(35J70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 138 found      Go to page: 1 2 3 4 5

[61] Andrea Bonfiglioli and Francesco Uguzzoni. Harnack inequality for non-divergence form operators on stratified groups. Trans. Amer. Math. Soc. 359 (2007) 2463-2481. MR 2286040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Chung-min Lee and Jacob Rubinstein. Elliptic equations with diffusion coefficient vanishing at the boundary: Theoretical and computational aspects. Quart. Appl. Math. 64 (2006) 735-747. MR 2284468.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[63] Qing Han and Jia-Xing Hong. Complete negatively curved surfaces. Math. Surveys Monogr. 130 (2006) 191-224.
Book volume table of contents   
View Article: PDF

[64] Qing Han and Jia-Xing Hong. Nonpositive Gauss curvature. Math. Surveys Monogr. 130 (2006) 109-141.
Book volume table of contents   
View Article: PDF

[65] Qing Han and Jia-Xing Hong. Boundary value problems. Math. Surveys Monogr. 130 (2006) 225-247.
Book volume table of contents   
View Article: PDF

[66] Qing Han and Jia-Xing Hong. Basic equations. Math. Surveys Monogr. 130 (2006) 45-53.
Book volume table of contents   
View Article: PDF

[67] Qing Han and Jia-Xing Hong. Fundamental theorems. Math. Surveys Monogr. 130 (2006) 3-31.
Book volume table of contents   
View Article: PDF

[68] Qing Han and Jia-Xing Hong. Surfaces in low dimensional Euclidean spaces. Math. Surveys Monogr. 130 (2006) 33-42.
Book volume table of contents   
View Article: PDF

[69] Qing Han and Jia-Xing Hong. Isometric Embedding of Riemannian Manifolds in Euclidean Spaces. Math. Surveys Monogr. 130 (2006) MR MR2261749.
Book volume table of contents   

[70] Qing Han and Jia-Xing Hong. Gauss curvature changing sign cleanly. Math. Surveys Monogr. 130 (2006) 71-86.
Book volume table of contents   
View Article: PDF

[71] Qing Han and Jia-Xing Hong. The Weyl problem. Math. Surveys Monogr. 130 (2006) 167-189.
Book volume table of contents   
View Article: PDF

[72] Qing Han and Jia-Xing Hong. Nonzero Gauss curvature. Math. Surveys Monogr. 130 (2006) 55-70.
Book volume table of contents   
View Article: PDF

[73] Qing Han and Jia-Xing Hong. Nonnegative Gauss curvature. Math. Surveys Monogr. 130 (2006) 87-108.
Book volume table of contents   
View Article: PDF

[74] Qing Han and Jia-Xing Hong. Deformation of surfaces. Math. Surveys Monogr. 130 (2006) 145-165.
Book volume table of contents   
View Article: PDF

[75] Cristian E. Gutiérrez and Federico Tournier. $W^{2,p}$--estimates for the linearized Monge--Ampère equation. Trans. Amer. Math. Soc. 358 (2006) 4843-4872. MR 2231875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] A. Lunardi, G. Metafune and D. Pallara. Erratum to ``Dirichlet boundary conditions for elliptic operators with unbounded drift''. Proc. Amer. Math. Soc. 134 (2006) 2479-2480. MR 2213723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Enrico Valdinoci, Berardino Sciunzi and Vasile Ovidiu Savin. Flat level set regularity of $p$-Laplace phase transitions. Memoirs of the AMS 182 (2006) MR 2228294.
Book volume table of contents   

[78] J. Chabrowski and M. Willem. Hardy's inequality on exterior domains. Proc. Amer. Math. Soc. 134 (2006) 1019-1022. MR 2196033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] A. Lunardi, G. Metafune and D. Pallara. Dirichlet boundary conditions for elliptic operators with unbounded drift. Proc. Amer. Math. Soc. 133 (2005) 2625-2635. MR 2146208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Arkady Poliakovsky and Itai Shafrir. Uniqueness of positive solutions for singular problems involving the $p$-Laplacian. Proc. Amer. Math. Soc. 133 (2005) 2549-2557. MR 2146198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Yi Li and Chunshan Zhao. A note on exponential decay properties of ground states for quasilinear elliptic equations. Proc. Amer. Math. Soc. 133 (2005) 2005-2012. MR 2137866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Didier Smets. Nonlinear Schrödinger equations with Hardy potential and critical nonlinearities. Trans. Amer. Math. Soc. 357 (2005) 2909-2938. MR 2139932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Olli Martio, Vladimir Miklyukov and Matti Vuorinen. Some remarks on an existence problem for degenerate elliptic systems. Proc. Amer. Math. Soc. 133 (2005) 1451-1458. MR 2111944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] András Domokos and Juan J. Manfredi. Subelliptic Cordes estimates. Proc. Amer. Math. Soc. 133 (2005) 1047-1056. MR 2117205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Adam M. Oberman. A convergent difference scheme for the infinity Laplacian: construction of absolutely minimizing Lipschitz extensions. Math. Comp. 74 (2005) 1217-1230. MR 2137000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Gunnar Aronsson, Michael G. Crandall and Petri Juutinen. A tour of the theory of absolutely minimizing functions. Bull. Amer. Math. Soc. 41 (2004) 439-505. MR 2083637.
Abstract, references, and article information   
View Article: PDF

[87] D. D. Hai. Existence and uniqueness of solutions for quasilinear elliptic systems. Proc. Amer. Math. Soc. 133 (2005) 223-228. MR 2085173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Andrea Bonfiglioli, Ermanno Lanconelli and Francesco Uguzzoni. Fundamental solutions for non-divergence form operators on stratified groups. Trans. Amer. Math. Soc. 356 (2004) 2709-2737. MR 2052194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] R. E. Beardmore and R. Laister. Sequential and continuum bifurcations in degenerate elliptic equations. Proc. Amer. Math. Soc. 132 (2004) 165-174. MR 2021259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Andrea Bonfiglioli, Ermanno Lanconelli and Francesco Uguzzoni. Levi's parametrix for some sub-elliptic non-divergence form operators. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 10-18. MR 1988867.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 90 of 138 found      Go to page: 1 2 3 4 5